# SDR AALA202101059019

- Difficulty date: January 4, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 76,952 hours, 9,887 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DURING ACCOMPLISHMENT OF WORKCARD 72C20025127, EMERGENCY FLASHLIGHT REQUIRES REPLACEMENT.  REPLACED AFT CABIN FLASHLIGHT, IAW AMM 26-64-01.  OPERATIONS CHECK GOOD.
